IMPORTANT NOTICE

The AMS website will be down for maintenance on May 23 between 6:00am - 8:00am EDT. For questions please contact AMS Customer Service at cust-serv@ams.org or (800) 321-4267 (U.S. & Canada), (401) 455-4000 (Worldwide).

 

Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Internal set theory: A new approach to nonstandard analysis


Author: Edward Nelson
Journal: Bull. Amer. Math. Soc. 83 (1977), 1165-1198
MSC (1970): Primary 02-02, 02H20, 0H25, 02H10, 26A06, 26A98, 60A05, 60F15
DOI: https://doi.org/10.1090/S0002-9904-1977-14398-X
Link to commentary: Bull. Amer. Math. Soc., 48 (2011), no. 4, 503--506.
MathSciNet review: 0469763
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Paul J. Cohen, Set theory and the continuum hypothesis, Benjamin, New York, 1966. MR 38 #999. MR 232676
  • 2. P. Erdös, Some remarks on set theory, Proc. Amer. Math. Soc. 1 (1950), 127-141. MR 35809
  • 3. Charles N. Friedman, Perturbations of the Schrödinger equation by potentials with small support, semigroup product formulas, and applications to quantum mechanics, Ph. D. Dissertation, Princeton Univ., Princeton, N.J., 1971. MR 340779
  • 4. Charles N. Friedman, Perturbations of the Schrödinger equation by potentials with small support, J. Functional Analysis 10 (1972), 346-360. MR 49 #5529. MR 340779
  • 5. John Lamperti, Probability, Benjamin, New York, 1966. MR 34 #6812. MR 206996
  • 6. Azriel Lévy, Axiom schemata of strong infinity in axiomatic set theory, Pacific J. Math. 10 (1960), 223-238. MR 23 #A1522. MR 124205
  • 7. W. A. J. Luxemburg, A general theory of monads, Applications of Model Theory to Algebra, Analysis, and Probability (Internat. Sympos., Pasadena, Calif., 1967), Holt, Rinehart and Winston, New York, 1969, pp. 18-86. MR 39 #6244. MR 244931
  • 8. E. Mendelson, Introduction to mathematical logic, Van Nostrand, Princeton, N. J., 1964. MR 29 #2158. MR 164867
  • 9. A. Nijenhuis, Strong derivatives and inverse mappings, Amer. Math. Monthly 81 (1974), 969-980. MR 50 #13405. MR 360958
  • 10. Abraham Robinson, Non-standard analysis, 2nd ed., American Elsevier, New York, 1974. (1st ed., 1966. MR 34 #5680.) MR 205854

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 02-02, 02H20, 0H25, 02H10, 26A06, 26A98, 60A05, 60F15

Retrieve articles in all journals with MSC (1970): 02-02, 02H20, 0H25, 02H10, 26A06, 26A98, 60A05, 60F15


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1977-14398-X

American Mathematical Society